MathSciNet Relay Station
MathSciNet bibliographic data
MR2256931 47G30 (11F85 26A33 40E05 42B35 46F05 46S10)
Albeverio, S.; Khrennikov, A. Yu.; Shelkovich, V. M. Harmonic analysis in the $p$-adic Lizorkin spaces: fractional operators, pseudo-differential equations, $p$-adic wavelets, Tauberian theorems. J. Fourier Anal. Appl. 12 (2006), no. 4, 393–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement